# SDR AALA20150526006

- Difficulty date: May 26, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N869NN
- Make and model: Boeing 737823
- Aircraft serial: 40764
- Aircraft time: 12,633 hours, 4,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT INTERCOSTAL CRACKED AT CTR CLIP NUT HOLE AT LBL 46 BETWEEN STATIONS 312 & 328 FLOORBEAMS. R & R SUPPORT IAW AARD 51-00-05-1 & DWG 141A5400.
